# SDR ASAA0080227

- Difficulty date: March 25, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: BAC153492
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION, THE LEFT GEARED TAB HINGE FITTING BEARINGS WERE FOUND TO BE WORN.  REPLACED HINGE FITTINGS PER EA 5520-01077.  (M)
